# SDR CALA2009012800066

- Difficulty date: January 27, 2009
- Submitted: January 28, 2009
- Operation: Air carrier
- Aircraft: N17328
- Make and model: Boeing 7373T0
- Aircraft serial: 23458
- Aircraft time: 66,085 hours, 33,893 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545771
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FUSELAGE APPROXIMATELY 1.5 IN LONG, LOCATED AT APPROXIMATELY STATION 727, BELOW STRINGER 18R.  INSTALLED REPAIR DOUBLER PER SRM 53-0001, REPAIR 31, DETAIL XI.
